# SDR DJFA2005172

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N593CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600223
- Aircraft time: 6,234 hours, 5,707 cycles
- Engine: Pwa JT15D5
- Engine time: 5,900 hours, 4,288 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF WHILE PASSING THROUGH 800 FT AGL THE CREW RECEIVED A MASTER WARNING ANNUNCIATOR WITH THE ASSOCIATED LT THRUST REVERSER ARM AND UNLOCK LIGHTS.  THE EMERGENCY STOW SWITCH WAS PLACED IN THE EMERGENCY POSITION AND THE THRUST REVERSER LEVER WAS CONFIRMED AS BEING DOWN.    PRIORITY HANDLING WAS REQUESTED AND THE AIRCRAFT WAS DIVERTED AND WHERE A LANDING WAS MADE WITHOUT FURTHER INCIDENCE.  MAINTENANCE ISSUED MEL 78-1 FOR BOTH LT AND RT THRUST REVERSER SYSTEMS.  ON 10 DECEMBER, 2005 A WIRE WAS REPAIRED LEADING TO THE STOW LIMIT SWITCH.  THE THRUST REVERSER LOCK OUTS WERE REMOVED AND OPERATIONAL CHECKS OF THE THRUST REVERSER SYSTEMS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
